# SDR MALA010725

- Difficulty date: September 2, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Engine: Ge CT79B
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341041
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND AFTER FLIGHT 2742, NOTICED SUPPLEMENTAL AIR CONDITIONING INOP.  NOTICED UNUSUAL SMELL FROM SUPP A/C VENT.  MAINTENANCE DEFERRING SUPP A/C IAW 1-16-125-60-5-12 AFT AIR CONDITIONING, AUX HEAT BLOWN CONTROL CIRCUIT BREAKERS PULLED AND COLLARED.  MAINTENANCE REPLACED COMPRESSOR MOTOR P/N 1134104-1, S/N ON 762 IAW AMM, ALL CHECK GOOD.  REMOVED FROM DMR, MXC NOTIFIED.
